V. Bally and L. Caramellino, Positivity and Lower Bounds for the Density of Wiener Functionals, Potential Analysis, vol.122, issue.2, pp.141-168, 2013.
DOI : 10.1007/s11118-012-9324-7

URL : https://hal.archives-ouvertes.fr/hal-00936148

V. Bally and L. Caramellino, On the distances between probability density functions, Electronic Journal of Probability, vol.19, issue.0, pp.1-33, 2014.
DOI : 10.1214/EJP.v19-3175

URL : http://projecteuclid.org/download/pdf_1/euclid.ejp/1465065752

V. Bally, L. Caramellino, and P. Pigato, Diffusions under a local strong Hörmander condition. Part II: tube estimates. ArXiv e-prints, 1607, p.4544, 2016.

G. , B. Arous, and R. Léandre, Décroissance exponentielle du noyau de la chaleur sur la diagonale. I. Probab. Theory Related Fields, pp.175-202, 1991.

G. , B. Arous, and R. Léandre, Décroissance exponentielle du noyau de la chaleur sur la diagonale. II. Probab. Theory Related Fields, pp.377-402, 1991.

K. Bichteler, J. Gravereaux, and J. Jacod, Malliavin Calculus for Processes with Jumps, volume Stochastic mongraphs, 1987.

P. Cattiaux and L. Mesnager, Hypoelliptic non-homogeneous diffusions. Prob. Theory and Rel. Fields, pp.453-483, 2002.
DOI : 10.1007/s004400100194

F. Delarue and S. Menozzi, Density estimates for a random noise propagating through a chain of differential equations, Journal of Functional Analysis, vol.259, issue.6, pp.1577-1630, 2010.
DOI : 10.1016/j.jfa.2010.05.002

URL : https://hal.archives-ouvertes.fr/hal-00436051

C. Donati-martin and M. Yor, Fubini's theorem for double wiener integrals and the variance of the brownian path, pp.181-200, 1991.

D. Jerison and A. Sánchez-calle, Subelliptic, second order differential operators, pp.46-77, 1987.
DOI : 10.1007/BF01388721

S. Kusuoka and D. Stroock, Applications of the Malliavin calculus. II, Journal of the Faculty of Science of the Univ. of Tokyo Sect IA Math, pp.1-76, 1985.

S. Kusuoka and D. Stroock, Applications of the Malliavin calculus. III, J. Fac. Sci. Univ. Tokyo Sect. IA Math, vol.34, issue.2, pp.391-442, 1987.

J. Norris, Simplified Malliavin calculus Seminaire de Probabilitees XX, Lecture Notes in Math, vol.1204, p.101130, 1986.
DOI : 10.1007/bfb0075716

D. Nualart, Malliavin Calculus and Related Topics, 2006.
DOI : 10.1007/978-1-4757-2437-0

P. Pigato, Tube estimates for diffusion processes under a weak Hörmander condition. arXiv Preprint, 2014.

W. Rudin, Principles of mathematical analysis, International Series in Pure and Applied Mathematics, 1976.

A. Sánchez-calle, Fundamental solutions and geometry of the sum of squares of vector fields, Inventiones Mathematicae, vol.137, issue.1, pp.143-160, 1984.
DOI : 10.1007/BF01388721